Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Weak amenability of Banach algebras generated by some analytic semigroups


Author: Jośe E. Galé
Journal: Proc. Amer. Math. Soc. 104 (1988), 546-550
MSC: Primary 46J35; Secondary 46H25
DOI: https://doi.org/10.1090/S0002-9939-1988-0962826-X
MathSciNet review: 962826
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that if $ A$ is a Banach algebra generated by an analytic semigroup $ ({a^t})\operatorname{Re} t > 0$ such tnat $ \vert\vert{a^{1 + iy}}\vert\vert = O(\vert y{\vert^\rho }){\text{ }}(y \in {\mathbf{R}})$, where $ 0 \leq \rho < 1/2$, then $ A$ is weakly amenable, that is, each continuous derivation from $ A$ to a commutative $ A$-module is null.


References [Enhancements On Off] (What's this?)

  • [1] W. G. Badé, P. C. Curtis and H. G. Dales, Amenability and weak amenability for Beurling and Lipschitz algebras, preprint.
  • [2] J. C. Candeal, Sobre condiciones de suficiencia para la propiedad tauberiana de Wiener, Actas del VII Congreso de Matemáticos de Expresión Latina, Coimbra, Portugal, 1985.
  • [3] J. Esterle, Quasimultipliers, representations of $ {H^\infty }$, and the closed ideal problem for commutative Banach algebras, Lecture Notes in Math., vol. 975, Springer-Verlag, Berlin and New York, 1983, pp. 66-162. MR 697579 (85g:46067)
  • [4] J. Esterle and J. E. Galé, Regularity of Banach algebras generated by analytic semigroups satisfying some growth conditions, Proc. Amer. Math. Soc. 92 (1984), 377-380. MR 759656 (86a:46055)
  • [5] B. E. Johnson, Continuity of centralizers on Banach algebras, J. London Math. Soc. 41 (1966), 639-640. MR 0200741 (34:629)
  • [6] A. M. Sinclair, Continuous semigroups in Banach algebras, London Math. Soc. Lecture Notes, vol. 63, Cambridge Univ. Press, 1982. MR 664431 (84b:46053)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J35, 46H25

Retrieve articles in all journals with MSC: 46J35, 46H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0962826-X
Keywords: Banach algebra, Weak amenability, analytic semigroup
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society